Existence of eigenvalues for (uaa) Markov maps.

Ferreira, F.F.; Pinto, A.A.

Portugaliae Mathematica (1997)

  • Volume: 54, Issue: 4, page 421-429
  • ISSN: 0032-5155

How to cite


Ferreira, F.F., and Pinto, A.A.. "Existence of eigenvalues for (uaa) Markov maps.." Portugaliae Mathematica 54.4 (1997): 421-429. <http://eudml.org/doc/48037>.

author = {Ferreira, F.F., Pinto, A.A.},
journal = {Portugaliae Mathematica},
keywords = {existence; invariance; eigenvalues; affine Markov maps},
language = {eng},
number = {4},
pages = {421-429},
publisher = {Sociedade Portuguesa de Matematica},
title = {Existence of eigenvalues for (uaa) Markov maps.},
url = {http://eudml.org/doc/48037},
volume = {54},
year = {1997},

AU - Ferreira, F.F.
AU - Pinto, A.A.
TI - Existence of eigenvalues for (uaa) Markov maps.
JO - Portugaliae Mathematica
PY - 1997
PB - Sociedade Portuguesa de Matematica
VL - 54
IS - 4
SP - 421
EP - 429
LA - eng
KW - existence; invariance; eigenvalues; affine Markov maps
UR - http://eudml.org/doc/48037
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.